# SDR IPXA10559164

- Difficulty date: March 22, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 351-361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  BS351 TO BS 361, RBL34, WL208 FLOOR SUPPORT IS CORRODED IN 4 PLACES.  REPAIRED IAW ATS ER 10-2222 DATED 05APR10 AND EO B757-5340-37314-A DATED 09APR10.
